# SDR SWAA2022021817193

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; RH AFT SPLASH SHIELD HAS CORROSION AROUND NUT PLATE HOLES AT STA 942+2 / REMOVED CORROSION & FOUND TO BE OUT OF LIMIT I.A.W B737-700 SRM 53-30-15-1A-1 ON FWD CARGO; FIT AFT SPLASH SHIELD AND REPLACED NEW SHIELD I.A.W B737-700 SRM 51-40-02 & BOEING DWG # 143A0080; TY: DWG ID: 0019; REV:- TOOL # AAR 36644; DUE 09/26/18.
